# SDR SROM2025120479601

- Difficulty date: November 18, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 31,984 hours, 32,410 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 321
- Condition: Inoperative
- Location: Zone 200
- Part time: 30,093 hours, 30,361 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN IN FLIGHT THERE WAS NO MOVEMENT OF THE LANDING GEAR AND THE LANDING GEAR INOP CAUTION LIGHT ILLUMINATED AFTER SEVERAL SECONDS. ALTERNATE EXTENSION COMPLETED SUCCESSFULLY. WHEN ALTERNATE EXTENSION WAS COMPLETED THE NORMAL LANDING GEAR UNSAFE AND GEAR DOWN INDICATIONS DID NOT ILLUMINATE. THE ALTERNATE GEAR DOWN INDICATIONS FUNCTIONED PROPERLY. THE LANDING WAS COMPLETED WITH NO FURTHER ISSUES. LANDING GEAR CONTROL PANEL WAS REPLACED, GEAR SWINGS COMPLETED, AND NO FURTHER ISSUES.
